Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking fluconazole for ear, nose and throat symptoms. Is this an anti-inflammatory drug?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
I was told by an ENT specialist that fluconazole had "anti-inflammatory" properties..yet I have been unable to confirm this anywhere. Fluconazole eliminated ear,nose and throat symptoms for me....and I was told it was due to the anti-inflammatory of this drug. Is this correct ?
Posted Sat, 13 Apr 2013 in Ear, Nose and Throat Problems
Answered by Dr. A.K. Srivastava 2 days later

Thanks for writing to H.C.M.for your query.

I have gone through your query regarding activity of fluconazole.

In this connection I would like to tell you that FLUCONAZOLE is a potent antifungal.Whatsoever symptoms you are having in your ear, nose and throat, they may be because of fungal infection. As soon as you take this tab fungal infection will clear up than my own immune system becomes effective to perform anti ilflammtory activity.

In this way you can say that fluconazole potentiate the anti inflammatory activity of our immune system but is in cases of fungal infectons only not in other infections.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor